Chin-Yi Jean Chan
Associate Professor
Department of Mathematics
Algebra
Pearce Hall 206D
989-774-3688


Dr. Chan is a professor of Mathematics at Central Michigan University

Education

  • Ph.D., University of Utah, 2000

Honors and Awards

  • FRCE Research Grant B, Fall 2009
  • Association for Women in Mathematics, Mentoring Travel Grant, Summer 2009

Professional Interests

  • Commutative Algebra
  • Algebraic Geometry

Teaching Areas

  • Algebra

Selected Publications

  • C-Y. J. Chan; C. Miller, A Riemann-Roch formula for the blow-up of anonsingular affine scheme. J. Algebra 322 (2009), no. 9, 3003-3025.
  • C-Y. J. Chan; J-C Liu; B. Ulrich, Buchsbaum-Rim multiplicities as Hilbert-Samuel multiplicities. J. Algebra 319 (2008), no. 11, 4413-4425.
  • C-Y. J. Chan; I-C. Huang, Module structure of an injective resolution. Comm. Algebra 35 (2007), no. 11, 3713-3750.
  • C-Y. J. Chan, A correspondence between Hilbert polynomials and Chern polynomials over projective spaces. Illinois J. Math. 48 (2004), no. 2, 451-462.
  • C-Y. J. Chan, An intersection multiplicity in terms of Ext-modules. Proc. Amer. Math. Soc. 130 (2002), no. 2, 327-336 (electronic).
  • C-Y. J. Chan, Filtrations of modules, the Chow group, and the Grothendieck group. J. Algebra 219 (1999), no. 1, 330-344.